# SDR 9714113217

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: VFT300A1
- Condition: Inoperative
- Location: Fuselage
- Part time: 13,226 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED VENT SKIN VALVE FAULT.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE PLACED THE SKIN VENT VALVE ON MEL 21-26-05.
